The Dr. put me on prednisone for my UC starting 60 mg in January lowering it 5 mg a week now I am at 10 mg and having headaches daily is this normal?
Tammy, it could very well be but normally the worst would have been at the higher dose's But to be safe please call the doctor Tomorrow and make sure that the doctor wants you to continue. and if so ask what you can take for a headache while you are finishing the Prednisone. Sorry, your having such a bad time. but as I said it would be best to check with your doctor soon and make sure the headache is not from what you are being treated for. good luck and I am sure all we'll be okay. Have a good evening. Headaches are for sure no fun. Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 5 answers
Posted 18 Oct 2011 • 2 answers
Posted 2 Feb 2012 • 4 answers
Posted 12 Apr 2012 • 8 answers
Posted 14 Oct 2015 • 1 answer